Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 36, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 3, 2010, 4:27 PM EDT for Indian River County, Okeechobee County, Osceola County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2010, 4:27 PM EDT (20:27 UTC)
- Expired
- Jun 3, 2010, 5:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Indian River County, FL, Okeechobee County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 66 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
909
WUUS52 KMLB 032027
SVRMLB
FLC061-093-097-032115-
/O.NEW.KMLB.SV.W.0036.100603T2027Z-100603T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
427 PM EDT THU JUN 3 2010
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN INDIAN RIVER COUNTY IN FLORIDA
NORTHERN OKEECHOBEE COUNTY IN FLORIDA
SOUTHEASTERN OSCEOLA COUNTY IN FLORIDA
* UNTIL 515 PM EDT.
* AT 423 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF FORT DRUM...AND
MOVING NORTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
KISSIMMEE PRAIRIE PRESERVE...YEEHAW JUNCTION AND BLUE CYPRESS LAKE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2744 8110 2759 8116 2761 8115 2764 8114
2772 8116 2773 8118 2777 8118 2782 8122
2785 8125 2782 8075 2750 8068
TIME...MOT...LOC 2026Z 184DEG 14KT 2753 8094
$$
671 follow-up statement
825
WWUS52 KMLB 032049
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT THU JUN 3 2010
FLC061-093-097-032115-
/O.CON.KMLB.SV.W.0036.000000T0000Z-100603T2115Z/
OKEECHOBEE-OSCEOLA-INDIAN RIVER-
449 PM EDT THU JUN 3 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WESTERN INDIAN RIVER...SOUTHEASTERN OSCEOLA AND NORTHERN
OKEECHOBEE COUNTIES...
AT 447 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF YEEHAW
JUNCTION...MOVING NORTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE
CYPRESS LAKE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2744 8110 2759 8116 2761 8115 2764 8114
2772 8116 2773 8118 2777 8118 2782 8122
2785 8125 2782 8075 2750 8068
TIME...MOT...LOC 2048Z 184DEG 14KT 2762 8093
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 10:36 AM EDT, 5 hours 51 minutes earlier.
Area forecast discussion, Jun 3, 10:36 AM EDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1036 AM EDT THU JUN 3 2010 .UPDATE DISCUSSION... AS EXPECTED...MORNING CAPE SOUNDING SHOWS HIGHER PRECIP WATER VALUES (1.94") WITH -9C AT 500 MB. HI RES VIS SAT IMAGERY SHOWS CONGESTED CU DEVELOPING FROM OKEECHOBEE CO TO THE TREASURE COAST AND EXPECT CONVECTIVE INITIATION TO AGAIN OCCUR IN THIS REGION... IN THE FORM OF SHOWERS TO START. THE SEA BREEZE WILL DEVELOP IN THE NEXT COUPLE HOURS ALG THE TREASURE COAST WHICH WILL BE A FOCUS FOR ADDITIONAL SHOWERS AND LIGHTNING STORMS. SEA BREEZE WILL DEVELOP NORTHWARD ALG THE BREVARD AND VOLUSIA COUNTIES AS WELL BUT EXPECT LESS INLAND PENETRATION AS OFFSHORE FLOW IS FORECAST TO INCREASE DURING THE DAY. SEA BREEZE MAY STALL OR EVEN GET PUSHED BACK TO THE EAST ESP IN VOLUSIA. STILL EXPECTING A HIGH COVERAGE OF RAIN/STORMS MAINLY LATE THIS AFTN INTO EARLY THIS EVENING ON THE EAST SIDE OF THE PENINSULA. CURRENT FORECAST IN GOOD SHAPE AND HAVE MADE ONLY SLIGHT ADJUSTMENTS TO THE GRAPHICAL FORECAST BASED ON OBSERVATIONS. NO ZFP UPDATE. TODAY (PREVIOUS)...SYNOPTIC PTRN FEATURES S/SSW SFC WINDS WITH SW FLOW FROM JUST OF THE DECK UP THROUGH H70. H50 HGTS (585/586 DM) AND TEMPS (-9C/-10C) A BIT BELOW NORMAL FOR EARLY JUNE. COULD ALSO SEE MINOR INCRS IN DPVA OVER THE NRN CWA AS MID LVL SHORT WAVE TROUGH SE OF LA (SEEN IN WATERVAPOR IMAGERY) SLIDES ENE TODAY. MEAN PWAT PROGGED TO INCRS TO AROUND 1.8"/1.9" WITH SWRLY STEERING LYR FLOW ALSO INCRSG TO ABOUT 20-25MPH AFT 18Z. ALL THIS SPELLS HIGHER COVRG OF STORMS FOR THE CTRL/ERN SIDE OF THE PENINSULA COMPARED TO WED. GOING WITH 60 PCT AREAWIDE...WHICH IS SHADED TOWARD THE HIGH SIDE OF MAV/MET MOS. ECSB SHOULD MAKE STEADY PROGRESS INLAND WITH COLLISION NEAR/SLGTLY EAST OF LK GEORGE- KSFB-KMCO-KOBE LINE. EXPECT NMRS SHRA/TS TO FIRE EARLY ALONG SEA/LAKE BREEZE INTERFACE OVER TREASURE COAST COS AND AROUND LAKE OKEE. TEMPTED TO NUDGE POPS UP IN THAT AREA TO 70...BUT WILL KEEP GOOD CONTINUITY WITH ADJCT FO'S. FOR THIS EVENING...TEMPTED TO TRIM INTR POPS BACK A LTL BIT GIVEN INCRS IN STEERING WINDS BUT KEPT 40...IN LINE WITH TPA. EXPECT ANY LINGERING ACTIVITY TO PUSH OFFSHORE BY AROUND 03Z...PROBABLY SOONER ACROSS THE NRN CWA. SHOULD SEE SOME STRONGER STORMS ALONG BDRY INTERACTIONS WITH ISOLD PULSE SVR (WIND/HAIL) AND FQT/EXCESSIVE LTG AND THE USUAL TORRENTIAL DOWNPOURS. INCRSG STORM MOTION VECTOR COULD MITIGATE STORM TOTALS SLGTLY...HOWEVER TEMPORARY URBAN PONDING/FLOODING STILL A DECENT BET IN SOME SPOTS. && .AVIATION... ALREADY SEEING ISOLD MVFR CIGS ~FL020 INVOF VRB/FPR/SUA AND THIS SHOULD DEVELOP NORTHWARD WITH BASES GRADUALLY LIFTING TO VFR THIS AFTN. EXPECT SHRA/TS WITH MVFR/IFR VSBYS DVLPG AFT 15Z/16Z INVOF VRB/MLB...THEN GRDLY INCRSG IN COVRG AREAWIDE THROUGH AROUND 00Z. && .MARINE... NO SIGNIFICANT CHANGES. SSW FLOW 10-15 KNOTS THIS MORNING WILL TURN ONSHORE IN A SEA BREEZE. SEAS 1-2 FEET NEAR SHORE AND UP TO 3 FEET WELL OFFSHORE. CHANCE FOR STORMS OVER THE INTRACOASTAL AND NEARSHORE ATLC MAINLY SOUTH OF SEBASTIAN INLET AS EARLY AS NOON...THEN CHANCE FOR OFFSHORE MOVING STORMS VOLUSIA AND BREVARD TOWARD EVENING. && .PRELIMINARY POINT TEMPS/POPS... DAB 91 75 91 74 / 60 40 70 30 MCO 92 74 91 74 / 60 40 60 20 MLB 90 75 90 74 / 60 40 70 30 VRB 90 74 89 74 / 60 40 70 30 LEE 93 75 90 74 / 60 40 60 20 SFB 93 75 92 74 / 60 40 60 20 ORL 93 76 92 74 / 60 40 60 20 FPR 90 74 90 74 / 60 40 60 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && KELLY
Hazardous weather outlook, Jun 3, 6:13 AM EDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 613 AM EDT THU JUN 3 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-032000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 613 AM EDT THU JUN 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A GRADUAL INCREASE IN LOW LEVEL MOISTURE...COUPLED WITH DAYTIME HEATING AND THE AFTERNOON SEA AND LAKE BREEZE BOUNDARIES WILL LEAD TO NUMEROUS SHOWERS AND LIGHTNING STORMS OVER EAST CENTRAL FLORIDA TODAY. A FEW SHOWERS AND LIGHTNING STORMS WILL FORM STARTING LATE THIS MORNING ...WITH THE BEST CHANCE AROUND LAKE OKEECHOBEE AND THE TREASURE COAST. COVERAGE WILL INCREASE FROM EARLY AFTERNOON ONWARD AS THE EAST COAST SEA BREEZE MOVES SLOWLY INLAND...AND THE WEST COAST SEA BREEZE PUSHES INLAND AND EASTWARD AT A SLIGHTLY FASTER PACE. THESE BOUNDARIES WILL COLLIDE LATE THIS AFTERNOON NEAR OR SLIGHTLY EAST OF A LINE FROM LAKE GEORGE TO SANFORD...ORLANDO LAKE MARIAN...AND BASINGER...WITH RAPID DEVELOPMENT OF STORMS POSSIBLE BETWEEN BEGINNING AROUND 5 OR 6 PM. STORMS WILL LINGER THROUGH THE EARLY EVENING HOURS ...MAINLY FROM THE SAINT JOHNS RIVER TO THE ATLANTIC COAST. STORMS WILL MOVE NORTHEAST AT 10 TO 15 MPH EARLY TODAY... WITH STORM MOTION INCREASING TO 20 TO 25 MPH TOWARD SUNSET. DUE TO COLDER THAN NORMAL TEMPERATURES ALOFT...SCATTERED STRONG STORMS ARE POSSIBLE... WITH A FEW SEVERE STORMS CONTAINING DAMAGING WIND GUSTS AND LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND TORRENTIAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE LIKELY IN SEVERAL STORMS TODAY. ...MARINE THUNDERSTORM GUST IMPACT... STRONG STORMS WILL BE POSSIBLE NEAR INLAND LAKES AND THE TREASURE COAST FROM THIS AFTERNOON INTO THE EARLY EVENING. OFFSHORE MOVING STRONG STORMS ARE MORE LIKELY AROUND THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS NORTH OF SEBASTIAN INLET STARTING BY LATE AFTERNOON. ISOLATED WATERSPOUTS WILL ALSO BE POSSIBLE. MARINERS SHOULD BE ALERT TO THE POTENTIAL OF STORMS MOVING IN RAPIDLY FROM THE WEST AND SOUTHWEST TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED TO NUMEROUS AFTERNOON AND EARLY EVENING STORMS ARE EXPECTED THROUGH THE WEEKEND AND EARLY NEXT WEEK. STORMS WILL MOVE EASTWARD FROM THE MAINLAND INTO THE ATLANTIC FOR THE NEXT SEVERAL DAYS. STRONG TO SEVERE STORMS WILL BE POSSIBLE EACH AFTERNOON...POSING LIGHTNING...WIND...HAIL AND TORRENTIAL RAINS AS HAZARDS TO ALL OUTDOOR ACTIVITIES OVER LAND AND WATER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. CRISTALDI
In the hours before
Local storm report, Jun 3, 3:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
357 PM EDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND GST ORLANDO INTERNATIONAL A 28.43N 81.32W
06/03/2010 M53 MPH ORANGE FL ASOS
WIND GUST OF 53 MPH / 46 KNOTS FROM 220 DEGREES.
&&
JRCLocal storm report, Jun 3, 4:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
405 PM EDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 8 N ORLANDO 28.62N 81.37W
06/03/2010 M50 MPH ORANGE FL ASOS
WIND GUST OF 50 MPH / 43 KNOTS FROM 200 DEGREES AT
ORLANDO EXECUTIVE AIRPORT.
&&
JRCLocal storm report, Jun 3, 4:10 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
410 PM EDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL WINTER GARDEN 28.56N 81.58W
06/03/2010 M0.25 INCH ORANGE FL TRAINED SPOTTER
PEA SIZED HAIL OBSERVED IN FULLERS CROSSING SUBDIVISION.
&&
JRCLocal storm report, Jun 3, 4:12 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
412 PM EDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND GST PATRICK AIRFORCE BASE 28.24N 80.61W
06/03/2010 M51 MPH BREVARD FL OTHER FEDERAL
WIND GUST OF 51 MPH / 44 KNOTS FROM 170 DEGREES.
&&
JRCLocal storm report, Jun 3, 4:15 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
415 PM EDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM FLOOD STUART 27.19N 80.24W
06/03/2010 MARTIN FL TRAINED SPOTTER
MINOR FLOODING ON HIGHWAY US 1 BETWEEN MONTEREY AND COVE
ROADS.
&&
JRCSpecial weather statement, Jun 3, 4:20 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT THU JUN 3 2010
FLZ041-044>046-141-147-032115-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-
420 PM EDT THU JUN 3 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN BREVARD COUNTY...
NORTHEASTERN LAKE COUNTY...NORTHERN ORANGE COUNTY...SEMINOLE
COUNTY...VOLUSIA COUNTY...
* UNTIL 515 PM EDT.
AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER APOPKA...
MOVING NORTHEAST AT 15 MPH. OTHER STORMS WERE STRENGTHENING AS
SEVERAL BOUNDARIES COLLIDED...AND ADDITIONAL STRONG STORMS ARE
EXPECTED IN THESE AREAS.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE WEKIWA SPRINGS STATE PARK...LAKE KATHRYN
HEIGHTS...EUSTIS...CASSIA...ORANGE CITY AND SCOTTSMOOR.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2869 8066 2886 8082 2883 8081 2867 8065
2857 8061 2856 8073 2862 8079 2869 8079
2871 8075 2879 8084 2862 8080 2856 8079
2853 8143 2868 8166 2931 8163 2936 8141
2927 8140 2927 8116 2941 8116 2942 8111
TIME...MOT...LOC 2018Z 210DEG 28KT 2874 8153
52The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:23 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole, Volusia | 52 min |
| Jun 2, 8:39 PM EDT | Special Weather Statement | MLB | Orange, Osceola | 51 min |
| Jun 2, 8:45 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole | 60 min |
| Jun 2, 9:12 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 48 min |
| Jun 2, 9:42 PM EDT | Special Weather Statement | MLB | Seminole | 63 min |
| Jun 3, 1:55 PM EDT | Special Weather Statement | MLB | Osceola | 50 min |
| Jun 3, 2:15 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 3, 2:17 PM EDT | Special Weather Statement | MLB | Brevard, Indian River, Osceola | 43 min |
| Jun 3, 2:23 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 67 min |
| Jun 3, 2:33 PM EDT | Special Weather Statement | MLB | Brevard | 42 min |
| Jun 3, 2:41 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 27 min |
| Jun 3, 2:45 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 60 min |
| Jun 3, 2:47 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 43 min |
| Jun 3, 2:57 PM EDT | Special Weather Statement | MLB | Lake | 48 min |
| Jun 3, 3:13 PM EDT | Areal Flood Advisory | MLB | Brevard | 2 hr |
| Jun 3, 3:25 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 49 min |
| Jun 3, 3:46 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 28 min |
| Jun 3, 3:52 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 38 min |
| Jun 3, 4:20 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 55 min |
| Jun 3, 4:27 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 3, 4:52 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 41 min |
| Jun 3, 5:06 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 39 min |
| Jun 3, 5:19 PM EDT | Special Marine Warning | MLB | 116 min | |
| Jun 3, 6:00 PM EDT | Areal Flood Advisory | MLB | Martin, Saint Lucie | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.